Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 6, Issue 4, 2016
Metadata
 

Preface to the Special Issue in Memory of Yuri Safarov
Dmitri Vassiliev
pp. 685–694
Abstract | Full-Text PDF (300 KB) | Metadata

Spectral asymptotics for first order systems
Zhirayr Avetisyan, Yan-Long Fang and Dmitri Vassiliev
pp. 695–715
Abstract | Full-Text PDF (239 KB) | Metadata

The weak Pleijel theorem with geometric control
Pierre Bérard and Bernard Helffer
pp. 717–733
Abstract | Full-Text PDF (191 KB) | Metadata

On the number of Courant-sharp Dirichlet eigenvalues
Michiel van den Berg and Katie Gittins
pp. 735–745
Abstract | Full-Text PDF (171 KB) | Metadata

Double operator integral methods applied to continuity of spectral shift functions
Alan L. Carey, Fritz Gesztesy, Galina Levitina, Roger Nichols, Denis Potapov and Fedor Sukochev
pp. 747–779
Abstract | Full-Text PDF (329 KB) | Metadata

Grothendieck–Lidskii trace formula for mixed-norm and variable Lebesgue spaces
Julio Delgado, Michael Ruzhansky and Baoxiang Wang
pp. 781–791
Abstract | Full-Text PDF (154 KB) | Metadata

Zero and negative eigenvalues of the conformal Laplacian
A. Rod Gover, Asma Hassannezhad, Dmitry Jakobson and Michael Levitin
pp. 793–806
Abstract | Full-Text PDF (185 KB) | Metadata

Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound
Asma Hassannezhad, Gerasim Kokarev and Iosif Polterovich
pp. 807–835
Abstract | Full-Text PDF (302 KB) | Metadata

On continuous and discrete Hardy inequalities
Lev Kapitanski and Ari Laptev
pp. 837–858
Abstract | Full-Text PDF (194 KB) | Metadata

A generalised Gauss circle problem and integrated density of states
Jean Lagacé and Leonid Parnovski
pp. 859–879
Abstract | Full-Text PDF (194 KB) | Metadata

On reconstruction of complex-valued once differentiable conductivities
Evgeny Lakshtanov and Boris Vainberg
pp. 881–902
Abstract | Full-Text PDF (265 KB) | Metadata

Heat kernel estimates for general boundary problems
Liangpan Li and Alexander Strohmaier
pp. 903–919
Abstract | Full-Text PDF (205 KB) | Metadata

Spectral asymptotics for compact self-adjoint Hankel operators
Alexander Pushnitski and Dmitri Yafaev
pp. 921–953
Abstract | Full-Text PDF (337 KB) | Metadata

Irregular time-dependent perturbations of quantum Hamiltonians
Didier Robert
pp. 955–976
Abstract | Full-Text PDF (255 KB) | Metadata

Large bidiagonal matrices and random perturbations
Johannes Sjöstrand and Martin Vogel
pp. 977–1020
Abstract | Full-Text PDF (445 KB) | Metadata

On a coefficient in trace formulas for Wiener–Hopf operators
Alexander V. Sobolev
pp. 1021–1045
Abstract | Full-Text PDF (254 KB) | Metadata

Logarithmic lower bound on the number of nodal domains
Steve Zelditch
pp. 1047–1086
Abstract | Full-Text PDF (385 KB) | Metadata

Resonances for asymptotically hyperbolic manifolds: Vasy’s method revisited
Maciej Zworski
pp. 1087–1114
Abstract | Full-Text PDF (333 KB) | Metadata